Small complete arcs in Galois planes

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

In this paper we construct a class of k-arcs in PG(2, q), q=p h , h>1, p≠3 and prove its completeness for h large enough. The main result states that this class contains complete k-arcs with {Mathematical expression} Such complete k-arcs are the unique known complete k-arcs with {Mathematical expression}

Original languageEnglish
Pages (from-to)161-172
Number of pages12
JournalGeometriae Dedicata
Volume18
Issue number2
DOIs
Publication statusPublished - Jun 1985

    Fingerprint

ASJC Scopus subject areas

  • Geometry and Topology

Cite this